Volume 8, Issue 2
Optimal Error Estimates of the Local Discontinuous Galerkin Method for Willmore Flow of Graphs on Cartesian Meshes

L. Ji & Y. Xu


Int. J. Numer. Anal. Mod., 8 (2011), pp. 252-283

Published online: 2011-08

Preview Purchase PDF 0 807
Export citation
  • Abstract

In this paper, we analyze a local discontinuous Galerkin method for the willmore flow of graphs. We derive the optimal error estimates for this nonlinear equation in one-dimension and in multi-dimensions for Cartesian meshes using completely discontinuous piecewise polynomial space with degree $k \leq 1$.

  • Keywords

local discontinuous Galerkin method Willmore flow of graphs stability error estimates

  • AMS Subject Headings

65M60 35K55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard